Jan 31, 2005
Response from Dr. Young
Any of the ED drugs will work, though understand that the ritonavir in the Kaletra that you take will significantly increase the exposure to Viagra, Levitra or Cialis. I try to prescribe the lowest effective dose possible, and tend to stay with the shorter acting drugs (Viagra, Levitra) over Cialis, since the increased drug exposure means increased risk of longer duration of side effects. BY
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Purple Spots After Genital Rubbing Worried I Have HIV
- Tingling In Fingers After Drinking Water Worried I Have HIV
- White Discharge After Oral Sex With No Protection Does It Mean I Have HIV
- Amoxicillin To Treat Vaginal Infections
- Can I Get Hepatitis C From A Bite Wound?
- Can Vaginal Infections Cause Wbc In Urine?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.